# SDR 96UAL900335

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Engine: Pwa PW4077
- System (JASC): 2540 · Lavatories
- Part: Trash Bin
- Condition: Fire
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: A, P
- Precautionary procedure: F

## Discrepancy

REPORT OF SMOKE IN LAVATORY AT DOOR 4 RIGHT SIDE.  ADDITIONAL, REPORT OF FIRE IN LAVATORY TRASH BIN.  ALARM DID NOT SOUND.  WASTE COMPARTMENT EXTINGUISHER DID NOT DISCHARGE.
